# SDR CA121126014

- Difficulty date: November 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182B
- Engine: Cont IO520*
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Pivot
- Part number: 250044
- Condition: Cracked
- Location: Tail Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK DISCOVERED ON THE TUBE OF THE BOW WHEEL PIVOT ASSY.  CRACK FORMED CLOSE TO WHERE THE ARM ASSY MOUNTS TO THE BOW OF THE FLOAT.
